# SDR DL76G060097

- Difficulty date: February 2, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 35,959 hours, 5,664 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pseu
- Part number: 321003061
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT ASYM LIGHT ON EICAS WHEN WE RAISED FLAPS AFTER T/O.  FOUND MULTIPLE FAULTS LOGGED IN PSEU.  REPLACED PSEU PER AMM.  BITE CHECK GOOD.  OPERATED FLAPS/SLATS FULL TRAVEL MULTIPLE TIMES.  FLAPS/SLATS CHECK GOOD.  NO EICAS MSGS.  NO PSEU FAULTS.
